# SDR SIMA0046

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3516 - EMERGENCY LIGHT OVER 4A INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB OVER 4A.  OPS CHECKS GOOD.  (M)
